Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 185, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Sep 14, 2008, 5:02 AM CDT for 4 counties in Missouri. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2008, 5:02 AM CDT (10:02 UTC)
- Expired
- Sep 14, 2008, 9:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Camden County, MO, Hickory County, MO, Miller County, MO, Morgan County, MO
The radar
The Springfield radar (KSGF), 113 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 7:00 AM CDT | HEAVY RAIN 3.85 | Iberia, MO | 24 HOUR TOTAL. |
| Sep 14, 7:05 AM CDT | HEAVY RAIN 4.33 | Cross Timbers, MO | |
| Sep 14, 7:56 AM CDT | HEAVY RAIN 4.21 | 4 W Laurie, MO | |
| Sep 14, 8:18 AM CDT | FLASH FLOOD | Tuscumbia, MO | SEVERAL GRAVEL ROADS AND ALL LOW WATER CROSSING ARE FLOODED COUNTY WIDE. |
| Sep 14, 8:23 AM CDT | FLASH FLOOD | 2 N Cross Timbers, MO | COUNTY ROADS 34 AND 20 JUST NORTH OF CROSS TIMBERS FLOODED AND IMPASSABLE. |
| Sep 14, 8:23 AM CDT | HEAVY RAIN 4.34 | 2 N Cross Timbers, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 196 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1139 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 141002
FFWSGF
MOC029-085-131-141-141400-
/O.NEW.KSGF.FF.W.0185.080914T1002Z-080914T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
502 AM CDT SUN SEP 14 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CAMDEN COUNTY IN CENTRAL MISSOURI...
HICKORY COUNTY IN CENTRAL MISSOURI...
MILLER COUNTY IN CENTRAL MISSOURI...
MORGAN COUNTY IN CENTRAL MISSOURI...
* UNTIL 900 AM CDT.
* AT 501 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL RATES
OF AN INCH AND A QUARTER PER HOUR WILL BE POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3870 9306 3806 9307 3806 9349 3793 9351
3791 9358 3783 9357 3780 9322 3790 9318
3789 9263 3780 9256 3783 9246 3788 9241
3802 9240 3803 9219 3833 9219 3834 9240
3843 9241 3844 9263 3860 9284 3869 9284
$$
ANGLE2 follow-up statements
000
WGUS73 KSGF 141242
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
742 AM CDT SUN SEP 14 2008
MOC029-085-131-141-141400-
/O.CON.KSGF.FF.W.0185.000000T0000Z-080914T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKORY MO-CAMDEN MO-MILLER MO-MORGAN MO-
742 AM CDT SUN SEP 14 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
CAMDEN...HICKORY...MILLER AND MORGAN COUNTIES...
AT 732 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. HEAVY RAIN WILL END ACROSS THE WARNED AREA BY 9 AM. HOWEVER
RUNOFF WILL CONTINUE TO PRODUCED FLOODING.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THE WEBSTER COUNTY LAW ENFORCEMENT REPORTS FLOODING ALONG HIGHWAY
60 WEST OF WEST CENTER...ALONG HIGHWAY 60 AND VV...ALONG HIGHWAY
38 AND JJ...ALONG PANTHER CREEK...ALONG HIGHWAY W BEFORE HIGHWAY E...
ALONG EAST AND WEST CENTER IN ROGERSVILLE...AND ALONG IRON MOUNTAIN
AND TURKEY HILL.
ADDITIONAL FLOODING OF LOW WATER CROSSINGS AND LOW LYING AREAS IS
LIKELY IN CAMDEN...HICKORY...MILLER AND MORGAN COUNTIES. FOR FURTHER
INFORMATION ON ROAD CLOSURES...GO TO WWW.MODOT.ORG
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
LAT...LON 3870 9306 3806 9307 3806 9349 3793 9351
3791 9358 3783 9357 3780 9322 3790 9318
3789 9263 3780 9256 3783 9246 3788 9241
3802 9240 3803 9219 3833 9219 3834 9240
3843 9241 3844 9263 3860 9284 3869 9284
$$
ANGLE000
WGUS73 KSGF 141354
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
854 AM CDT SUN SEP 14 2008
MOC029-085-131-141-141402-
/O.EXP.KSGF.FF.W.0185.000000T0000Z-080914T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKORY MO-CAMDEN MO-MILLER MO-MORGAN MO-
854 AM CDT SUN SEP 14 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 AM CDT FOR CAMDEN...
HICKORY...MILLER AND MORGAN COUNTIES...
WHILE HEAVY RAINFALL HAS ENDED...SIGNIFICANT RUNOFF WILL CONTINUE
TODAY. AS A RESULT...AN AREAL FLOOD HAS BEEN ISSUED THROUGH 300 PM.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3870 9306 3806 9307 3806 9349 3793 9351
3791 9358 3783 9357 3780 9322 3790 9318
3789 9263 3780 9256 3783 9246 3788 9241
3802 9240 3803 9219 3833 9219 3834 9240
3843 9241 3844 9263 3860 9284 3869 9284
$$
ANGLEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 2:08 AM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Sep 14, 2:08 AM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 AM CDT SUN SEP 14 2008
.DISCUSSION...
FORECAST FOCUS IN THIS FORECAST PACKAGE WILL CONTINUE TO DEAL WITH
THE ONGOING HEAVY RAIN EVENT ASSOCIATED WITH IKE AS IT PUSHES
THROUGH THE REGION THIS MORNING.
CURRENTLY THE CENTER OF LOW PRESSURE ASSOCIATED WITH IKE IS
LOCATED ACROSS WEST CENTRAL ARKANSAS EARLY THIS MORNING. THE
GREATEST PRESSURE FALLS ARE LOCATED TO THE NORTHEAST OF LOW WITH
THE GREATEST RISES TO THE SOUTHWEST OF THE CENTER OF THE LOW
PRESSURE...AS IKE TRACKS TO THE NORTHEAST TOWARDS THE AREA. THE
HEAVIEST RAINFALL IS OCCURRING ACROSS AREAS TO THE NORTHWEST OF
THE LOW AND ACROSS A COLD FRONT POSITIONED ROUGHLY FROM JOPLIN TO
COLUMBIA MISSOURI THIS MORNING. AN UPPER LEVEL TROUGH AXIS IS NOW
LOCATED FROM THE DAKOTAS SOUTH INTO EASTERN NEW MEXICO.
IKE WILL CONTINUE TO PUSH OFF TO THE NORTHEAST THIS MORNING AT A
FAIRLY GOOD RATE AS THE UPPER LEVEL TROUGH MOVES EAST. THE FRONT
AND IKE SHOULD PUSH EAST OUT OF THE AREA BY THIS AFTERNOON AS THE
TROUGH PUSHES ACROSS THE AREA. HEAVY RAINFALL WILL CONTINUE TO
FALL ACROSS THE ENTIRE AREA FOR THE REMAINDER OF THE OVERNIGHT
HOURS AND DURING THE MORNING SUNDAY...ENDING FROM WEST BY MID
MORNING AND EAST BY LATE MORNING WHEN THE RAIN SHOULD TAPER OFF
ACROSS THE AREA. THE HEAVIEST RAINFALL WILL OCCUR ACROSS AREAS
ALONG THE FRONT AND AREAS TO THE NORTHWEST OF THE LOW PRESSURE
CENTER. THIS WILL PUT THE HEAVIEST RAIN AXIS ROUGHLY ALONG THE
INTERSTATE 44 CORRIDOR WHERE FOUR TO SEVEN INCHES OF TOTAL
RAINFALL WILL LIKELY OCCUR BY NOON TODAY. THE REST OF THE AREA WILL
LIKELY SEE TWO PLUS INCHES OF RAINFALL AS IKE PUSHES THROUGH THE
AREA.
AS THE LOW CENTER TRACKS TOWARDS THE AREA...WINDS WILL BE OUT OF
THE SOUTHEAST AND WILL BACK TO THE NORTHWEST AS THE LOW TRACKS
THROUGH THE AREA THIS MORNING. SUSTAINED WIND SPEEDS OF 25 TO 35
MPH CAN BE EXPECTED THIS MORNING...WITH THE WINDS SLOWLY
DIMINISHING DURING THE LATE MORNING AND AFTERNOON HOURS. 925MB
WINDS OF 40 TO 50 KNOTS WILL BE IN PLACE ACROSS THE AREA THIS
MORNING...AND THIS SHOULD ALLOW GUSTS AT THE SURFACE OF 40 TO 50
MPH POSSIBLE WITH THE HEAVIER RAIN BANDS THROUGH MID MORNING
HOURS. THIS WILL BE MOST LIKELY NEAR THE CENTER OF LOW PRESSURE
ACROSS SOUTH CENTRAL MISSOURI. WILL CONTINUE THE WIND ADVISORY TO
1 PM TODAY. WIND SHEAR WILL REMAIN QUITE HIGH ACROSS THE AREA
THROUGH THE MORNING HOURS...ISOLATED SHORT LIVED TORNADOES CANNOT
BE RULED OUT IN ANY CONVECTIVE ELEMENTS THAT DEVELOP THIS MORNING
ACROSS SOUTH CENTRAL MISSOURI.
AFTER THE REMNANTS OF IKE MOVES OUT OF THE AREA....SURFACE HIGH
PRESSURE WILL BUILD INTO THE AREA...BRINGING A COOLER AND DRIER AIRMASS
TO THE AREA THROUGH MUCH OF THE WEEK. TEMPERATURES WARM BACK TO
NEAR NORMAL FOR THIS TIME OF YEAR BY THE END OF THE WEEK AS AN
UPPER LEVEL RIDGE NUDGES ACROSS THE AREA. WITH THE HEAVY RAINFALLS
THAT OCCURRED ACROSS THE AREA TODAY...MAY HAVE TO WORRY ABOUT FOG
TONIGHT AND MONDAY NIGHT AS GROUNDS REMAIN MOIST AND TEMPERATURES
COOL.
WISE
&&
.AVIATION...
FOR THE 06Z TAFS...REMNANTS OF IKE CONTINUING TO MOVE NORTHEAST
INTO SOUTHERN MISSOURI. WILL CONTINUE TO SEE HEAVY RAINFALL CREATING
IFR CONDITIONS AT BOTH AIRFIELDS THIS MORNING...PROBABLY THROUGH
SUNRISE. AS THE LOW CENTER APPROACHES...WILL SEE WINDS REALLY
INCREASING AS THE PRESSURE GRADIENT INCREASES. IKES LOW WILL MOVE
OFF TO THE NORTHEAST BY LATE MORNING AND CONDITIONS SHOULD IMPROVE
SIGNIFICANTLY.
CLAYCOMB
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH MONDAY MORNING FOR MOZ055>058-066>071-
077>083-088>098-101>106.
WIND ADVISORY UNTIL 1 PM CDT SUNDAY FOR MOZ057-058-069>071-
079>083-088>098-101>106.
KS...FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Sep 14, 3:29 AM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 329 AM CDT SUN SEP 14 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150830- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 329 AM CDT SUN SEP 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: FLASH FLOODING...ISOLATED TORNADOES...AND WIND GUSTS UP 50 MPH. AREAS AFFECTED AND TIMING: TONIGHT. DISCUSSION: STORM TOTAL RAINFALL AMOUNTS WILL RANGE FROM TWO TO SEVEN INCHES THROUGH SUNDAY MORNING. FLOODING OF SMALL STREAMS...CREEKS...AND SOME MAIN STEM RIVERS IS EXPECTED. THE MOST INTENSE RAINFALL WILL OCCUR BETWEEN NOW AND NOON SUNDAY. ISOLATED TORNADOES WILL ALSO BE POSSIBLE THIS MORNING...AS WIND SHEAR INCREASES WITH THE APPROACH OF TROPICAL STORM IKE. LOCATIONS ALONG AND SOUTHEAST OF A LINE FROM SALEM TO GAINESVILLE WILL EXPERIENCE A BETTER ENVIRONMENT FOR TORNADOES. FINALLY...WIND GUSTS UP TO 50 MPH ARE EXPECTED THROUGH EARLY SUNDAY MORNING. THIS WILL CAUSE SPORADIC TREE AND POWER LINE DAMAGE AS WELL AS ISOLATED POWER OUTAGES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Sep 14, 4:02 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
402 AM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0401 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
09/14/2008 GREENE MO EMERGENCY MNGR
ROADS CLOSED DUE TO FLOODING ALONG FARM ROAD 174
BETWEEN FARM ROAD 193 AND 195.
&&
ANGLELocal storm report, Sep 14, 4:03 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 AM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0402 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
09/14/2008 GREENE MO EMERGENCY MNGR
ROADS CLOSED DUE TO FLOODING NEAR THE INTERSECTION OF
FARM ROAD 193 AND FARM ROAD 148.
&&
ANGLELocal storm report, Sep 14, 4:18 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
418 AM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0415 AM NON-TSTM WND DMG 4 S NIXA 36.99N 93.29W
09/14/2008 CHRISTIAN MO LAW ENFORCEMENT
TREE DOWN AT RIVERDALE AND HIGHWAY 160
&&
GAGANLocal storm report, Sep 14, 4:22 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 AM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0421 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
09/14/2008 GREENE MO EMERGENCY MNGR
STATE HIGHWAY 125 FLOODED BETWEEN FARM ROAD 170 AND
FARM ROAD 174.
&&
ANGLELocal storm report, Sep 14, 4:25 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
425 AM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0415 AM NON-TSTM WND DMG 1 W OZARK 37.02N 93.22W
09/14/2008 CHRISTIAN MO LAW ENFORCEMENT
30 FOOT TALL TREE BLOWN DOWN AT NICHOLAS ROAD AND SMITH
HILL ROAD.
&&
GAGANLocal storm report, Sep 14, 4:39 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
439 AM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0438 AM HEAVY RAIN DIXON 37.99N 92.09W
09/14/2008 E2.24 INCH PULASKI MO TRAINED SPOTTER
&&
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 7:22 PM CDT | Flash Flood Warning | SGF | Cedar | 10 hr |
| Sep 13, 7:58 PM CDT | Flash Flood Warning | SGF | Camden, Hickory, Miller, Morgan | 9 hr |
| Sep 13, 8:30 PM CDT | River Flood Warning | SGF | McDonald | 38 hr |
| Sep 13, 8:30 PM CDT | River Flood Warning | SGF | Jasper | 31 hr |
| Sep 13, 8:41 PM CDT | River Flood Warning | SGF | Pulaski | 3 days |
| Sep 13, 10:36 PM CDT | Flash Flood Warning | SGF | Barry, Dade, Lawrence, Polk | 10 hr |
| Sep 14, 12:31 AM CDT | Flash Flood Warning | SGF | Christian, Greene, Stone, Taney | 8 hr |
| Sep 14, 12:46 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Webster, Wright | 8 hr |
| Sep 14, 2:39 AM CDT | River Flood Warning | SGF | Jasper | 17 hr |
| Sep 14, 3:02 AM CDT | Flash Flood Warning | SGF | Douglas, Ozark | 6 hr |
| Sep 14, 3:56 AM CDT | Flash Flood Warning | SGF | Howell, Pulaski, Texas | 5 hr |
| Sep 14, 4:51 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, Jasper, McDonald, Newton, St. Clair and 1 more | 10 hr |
| Sep 14, 4:57 AM CDT | Flash Flood Warning | SGF | Dent, Maries, Phelps, Shannon | 4 hr |
| Sep 14, 5:31 AM CDT | Areal Flood Warning | SGF | Barry, Dade, Lawrence | 12 hr |
| Sep 14, 7:55 AM CDT | Areal Flood Warning | SGF | Benton | 7 hr |
| Sep 14, 8:50 AM CDT | Areal Flood Warning | SGF | Camden, Christian, Dallas, Dent, Douglas, Greene and 14 more | 6 hr |
| Sep 14, 11:22 AM CDT | River Flood Warning | SGF | Laclede | 17 hr |
| Sep 14, 11:22 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| Sep 14, 1:51 PM CDT | River Flood Warning | SGF | Cedar | 21 hr |
| Sep 14, 2:48 PM CDT | Areal Flood Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 26 more | 24 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.